Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2017: 0.581

CiteScore 2017: 0.53

SCImago Journal Rank (SJR) 2017: 0.778
Source Normalized Impact per Paper (SNIP) 2017: 0.893

Mathematical Citation Quotient (MCQ) 2017: 0.45

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 6, Issue 1

Issues

Generalized Engel elements of groups

C. J. E. Pinnock
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2003.006

About the article

Published Online: 2006-01-23

Published in Print: 2003-01-07


Citation Information: Journal of Group Theory, Volume 6, Issue 1, Pages 69–81, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2003.006.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M. P. Gállego, P. Hauck, and M. D. Pérez-Ramos
Journal of Group Theory, 2008, Volume 11, Number 6

Comments (0)

Please log in or register to comment.
Log in